The identities of affinely connected manifolds

T.Y. Thomas

Mathematische Zeitschrift (1926)

  • Volume: 25, page 714-722
  • ISSN: 0025-5874; 1432-1823

How to cite


Thomas, T.Y.. "The identities of affinely connected manifolds." Mathematische Zeitschrift 25 (1926): 714-722. <>.

author = {Thomas, T.Y.},
journal = {Mathematische Zeitschrift},
pages = {714-722},
title = {The identities of affinely connected manifolds},
url = {},
volume = {25},
year = {1926},

AU - Thomas, T.Y.
TI - The identities of affinely connected manifolds
JO - Mathematische Zeitschrift
PY - 1926
VL - 25
SP - 714
EP - 722
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.